# SDR N6WA2022032203

- Difficulty date: March 19, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10218
- Aircraft time: 40,957 hours, 28,697 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036067001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON LOWER SIDE OF FS 1088, BETWEEN STR 26L AND 26R. REMOVED DAMAGE AND REPAIRED 1088 FRAME, BETWEEN STR 26L AND 26R IAW REO 670-53-61-2065.
